# SDR UIEA2017010500009

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 81,610 hours, 22,605 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR WARNING AT FLT 220. NO DECOMPRESSION.
